On convexities of lattices

Ján Jakubík

Czechoslovak Mathematical Journal (1992)

  • Volume: 42, Issue: 2, page 325-330
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "On convexities of lattices." Czechoslovak Mathematical Journal 42.2 (1992): 325-330. <http://eudml.org/doc/31280>.

@article{Jakubík1992,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {modular lattice; Boolean algebra; convexities of lattices},
language = {eng},
number = {2},
pages = {325-330},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On convexities of lattices},
url = {http://eudml.org/doc/31280},
volume = {42},
year = {1992},
}

TY - JOUR
AU - Jakubík, Ján
TI - On convexities of lattices
JO - Czechoslovak Mathematical Journal
PY - 1992
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 42
IS - 2
SP - 325
EP - 330
LA - eng
KW - modular lattice; Boolean algebra; convexities of lattices
UR - http://eudml.org/doc/31280
ER -

References

top
  1. 10.1090/S0002-9947-1977-0463051-9, Trans. Amer. Math. Soc. 345 (1977), 279–288. (1977) Zbl0367.06011MR0463051DOI10.1090/S0002-9947-1977-0463051-9
  2. 10.1007/BFb0098453, Lecture Notes Math. (1985), no. 1149, 22–36. (1985) Zbl0572.06005MR0823004DOI10.1007/BFb0098453
  3. 10.1007/BF01236802, Alg. Univ. 20 (1985), 1–26. (1985) MR0790901DOI10.1007/BF01236802
  4. Lattice theory, Third edition, Providence, 1967. (1967) Zbl0153.02501MR0227053
  5. The convexity lattice of a poset, Order 2 (1985), 223–242. (1985) MR0824696
  6. Intervals, convex sublattices and subdirect representations of lattices, Universal algebra and applications vol. 9, Banach Center publ., Warsaw, 1982, pp. 335–339. (1982) Zbl0506.06003MR0738826
  7. General algebra 1988, Proc. Internat. Conf. Krens 1988, North Holand, Amsterdam-New York-Tokyo-Oxford, 1990. (1990) MR1060340

NotesEmbed ?

top

You must be logged in to post comments.